# SDR ANCF20241102023

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N411AE
- Make and model: Airbus A320-214
- Aircraft serial: 4411
- Aircraft time: 34,001 hours, 22,494 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,252 hours, 20,893 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327007
- Part serial: 2357
- Condition: Faulted
- Location: Zone 700
- Part time: 12,827 hours, 6,612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEEL N/W STRG FAULT + BRAKE SYS 1 FAULT WAS DISPLAYED ON ECAM DURING TAXI, BRAKES SYS 1 FAULT RESET WAS SUCCESFULL. THEN DURING CRUISE, WHEEL N/W STRG FAULT + BRAKES SYS 1 FAULT WAS DISPLAYED ON ECAM     WHEEL N/W STRG FAULT + BRAKE SYS 1 FAULT WAS DISPLAYED ON ECAM IN ACCORDANCE WITH TSM 32-51-00-810-818-A AND AMM 32-42-34-000/400-001-A BSCU WAS REPLACED, TEST SATISFACTORY, IN ACCORDANCE WITH AMM 22-97-00-710-001 LAND CAT III CAPABILITY TEST WAS PERFORMED, NO FAULTS DETECTE
